Hey yall. This is kind of embarassing to talk about but it's been troubling me for awhile. A couple of years ago I masturbated. I have kind of a strange method of masturbation...I cross my legs and kind of "choke" it and keep pumping it until I ejaculate. I know it's weird, but that's the way I've always done it for some reason. Well, I started when I was 11 and I was 15 back then. That time, however, I was sitting in a chair...actually, kind of laying in the chair, and when ejaculating I kept my legs crossed for some reason and it felt like it held everything back. My penis became VERY small and soft and it was like I couldn't feel it. Also, the area around my kidneys was hurting and I also haven't had nearly as much **m as I used to have. It doesn't smell and it's not as thick, just kind of clear. My penis feels kind of weird when it ejaculates now, sometimes even hurting. My sides still kind of hurt after ejaculation, as well as the abdominal area. It was almost like I pulled my groin somehow, but I don't know. Anyways, my erections are hard to come by and kind of hurt sometimes. It's also always kind of bent at the base. Not real bad, but noticable. My penis looks like it's kind of shrunk and my ejections don't make it as hard and as big as it used to. I went to the doctor and had my kidneys checked out, as well as a prostate exam, and nothing came back. It hasn't felt right ever since that day. What could be the problem? Am I still sterile? Will I ever be able to conceive, and how can I get my penis to feel "normal" again?
I'm 17, by the way, if that helps. Never had sex...saving until marriage because I'm a Christian. It's kind of hypocritical that I masturbate but it's something I've struggled with. Either way, I've been dealing with this for 2 years ever since that night. Anybody got any ideas?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?